# SDR SWAA2024070201101

- Difficulty date: June 12, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 45,125 hours, 27,398 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 120.30; 3RD VERTICAL STIFFENER IS CRACKED.<[01] REMOVED THE DAMAGED PART AT RH HORIZONTAL STABILIZER STA 120.30 RIB 3RD VERTICAL STIFFENER AND INSTALLED REPAIR PARTS IAW SRM 55-10-09-2R-5;[02] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
